Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on Artin's solution of Hilbert's 17th problem


Author: D. W. Dubois
Journal: Bull. Amer. Math. Soc. 73 (1967), 540-541
DOI: https://doi.org/10.1090/S0002-9904-1967-11736-1
MathSciNet review: 0211997
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin and O. Schreier, Algebraischer Konstruktion reeler Körper, Abh. Math. Sem. Univ. Hamburg 5 (1927), 100-115.
  • 2. E. Artin, Über die Zerlegung definiter Funktionen in Quadrate, Abh. Math. Sem. Univ. Hamburg 5 (1927), 85-99.
  • 3. George Bachman, Introduction to 𝑝-adic numbers and valuation theory, Academic Press, New York-London, 1964. MR 0169847
  • 4. R. Baer, Über nichtarchimedisch geordnete Körper, S.-B. Heidelberger Akad. Wiss. Math. Natur. Kl. 8 (1927), 3-13.
  • 5. L. Fuchs, Abelian groups, Akad. Kiadó, Budapest, 1958.
  • 6. Nathan Jacobson, Lectures in abstract algebra. Vol III: Theory of fields and Galois theory, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London-New York, 1964. MR 0172871
  • 7. W. Krull, Allgemeine Bewertungstheorie, Journal für Math. (Crelle's J.) 167 (1932), 160-196.
  • 8. Serge Lang, Algebra, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. MR 0197234


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11736-1